# SDR CHQA201100475

- Difficulty date: November 16, 2011
- Submitted: December 6, 2011
- Operation: Air carrier
- Aircraft: N372SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145538
- Aircraft time: 25,077 hours, 20,398 cycles
- Engine: Allsn AE3007A
- Engine time: 15,825 hours, 14,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 14000241401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE TOILET WASTE VALVE SKIN DOUBLER.  MAINTENANCE REPLACED THE TOILET WASTE VALVE SKIN DOUBLER.  THE NEW PART WAS INSTALLED WITH A SOLID RIVET IN ACCORDANCE WITH SRM 51-40-02.
